MAUDE Adverse Event Report: EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Catalog Number PDW00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In (b)(6) 2018, the user informed customer service that she also uses another breast pump and she uses a 21mm flange with it.With willow, the user utilizes a 24mm flange and she indicated to customer service that she thought it may have been the wrong flange size for her anatomy.On february 21, 2018, the customer returned the device to exploramed nc7.Investigation was performed on the device and it was found to meet specification.Based on the results of the investigation on the returned device, it cannot be definitively concluded that the willow breast pump caused or contributed to the incident of mastitis.According to a report by the world health organization from 2000 titled, "mastitis: causes and management," "the reported incidence [of mastitis] varies from a few to 33% of lactating women, but is usually under 10%.".
 
Event or Problem Description
On (b)(6) 2018, the customer reported to exploramed nc7 that she allegedly developed mastitis while using willow.On (b)(6) 2018, she reported that she was prescribed antibiotics for her mastitis and the mastitis was resolved.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC.
201 san antonio circle
suite 172
mountain view CA 94040 1255
MDR Report Key7304944
Report Number3012759464-2018-00001
Device Sequence Number1483811
Product Code HGX
UDI-Device Identifier00858298006002
UDI-Public(01)00858298006002(11)171108
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPDW00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;